# SDR IPXA2574601

- Difficulty date: July 2, 2012
- Submitted: July 30, 2012
- Operation: Air carrier
- Aircraft: N429UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25460
- Aircraft time: 21,991 hours, 15,120 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N37512
- Condition: Bulged
- Location: Bs 1675 S17r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, EXTERNAL SKIN DENT BULGING AT BS 1675, STR 17R.  REMOVED DAMAGED SKIN AND APPLIED SKIN DOUBLER IAW EA 120885.
